Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 302, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 21, 2018, 6:02 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2018, 6:02 PM MDT (00:02 UTC)
- Expired
- Aug 21, 2018, 6:25 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
053
WUUS55 KPUB 220002
SVRPUB
COC009-011-071-220045-
/O.NEW.KPUB.SV.W.0302.180822T0002Z-180822T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
602 PM MDT TUE AUG 21 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 645 PM MDT.
* At 602 PM MDT, a severe thunderstorm was located 17 miles west of
Pritchett, or 29 miles west of Springfield, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Baca...east central Las Animas and southeastern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
3748 10276
TIME...MOT...LOC 0002Z 217DEG 29KT 3746 10315
HAIL...1.00IN
WIND...60MPH
$$
282 follow-up statements
765
WWUS55 KPUB 220012
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
612 PM MDT TUE AUG 21 2018
COC009-011-071-220045-
/O.CON.KPUB.SV.W.0302.000000T0000Z-180822T0045Z/
Baca CO-Las Animas CO-Bent CO-
612 PM MDT TUE AUG 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES...
At 612 PM MDT, a severe thunderstorm was located 16 miles northwest
of Pritchett, or 28 miles west of Springfield, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Baca...east central Las Animas and southeastern Bent
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
3748 10276
TIME...MOT...LOC 0012Z 225DEG 15KT 3747 10312
HAIL...1.00IN
WIND...60MPH
$$
28594
WWUS55 KPUB 220025
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
625 PM MDT TUE AUG 21 2018
COC009-011-071-220035-
/O.CAN.KPUB.SV.W.0302.000000T0000Z-180822T0045Z/
Baca CO-Las Animas CO-Bent CO-
625 PM MDT TUE AUG 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA...EAST
CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
heavy rain are still possible with this thunderstorm.
LAT...LON 3733 10312 3746 10337 3787 10308 3782 10277
3748 10276
TIME...MOT...LOC 0023Z 217DEG 29KT 3756 10304
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:07 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 21, 3:07 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 307 PM MDT Tue Aug 21 2018 .SHORT TERM...(This evening through Wednesday) Issued at 307 MDT Tue Aug 21 2018 ...Active weather over the next 24 hours... Several waves embedded in southwest to westerly flow aloft will trigger multiple waves of showers and thunderstorms across the mountains and plains tonight and Wednesday. First one is currently moving through NE Utah and northern CO...with a second more distinct one across southern UT and southwest CO. The former will glance by to the north tonight, with the latter lagging across southern CO into Wednesday. Already seeing quite a bit of activity across the mountains, which will be moving off into the adjacent plains this afternoon. Surface dew points have been slow to increase across the plains with dew points still in the mid 40s to lower 50s across most of the area. However increasing southerly winds across the far southeast corner of the state (south of a northward lifting warm front) have brought dew points up into the lower 60s at KSPD. Across the mountains...dew points are generally in the 40s. MesoAnalysis MLCAPE shows highest values across the southern portions of the southeast plains where various high res models suggest 2000-2500 J/kg will be in place towards 00z. As convection moves eastward off the southern Sangres and Raton Mesa region, they will encounter better CAPE and decent 30-40 kts of deep layer shear to support one or two severe thunderstorms with large hail and damaging winds the primary storm threats. There are a few factors which appear to limit the severe thunderstorm potential this evening...with the primary one being the lack of juxtaposition of deep layer shear and instability. While northern areas have the highest shear...CAPE is lacking...and where CAPE is best (southern areas), deep layers shears are on the marginal side. Overall, greatest severe threat will be south of highway 50 and east of interstate 25 through this evening, with Baca and Las Animas counties having the highest potential. Low level jet increases this evening which upglides over the front keeping thunderstorms going across the far southeast plains overnight. Moisture plume across the mountains out west also remains pretty active tonight...though wetter GFS seems to be suffering from some convective feedback and have blended towards the drier NAM solution. Wednesday looks pretty similar to today. Frontal boundary gets shunted to the south again tonight aided by convective outflow boundaries. Widespread stratus is expected to fill in across the plains late tonight and this should limit surface heating through the morning and early afternoon. Model soundings still look pretty capped out east. However the frontal boundary is progged to lift back northward and with higher dew points in place across the plains another round of scattered thunderstorms will develop across the mountains and drift eastward into the adjacent plains. If sufficient heating is realized greatest CAPE will be in place across southern portions of the plains. Shear values are weaker to the south...but still range 25 to 40 kts...sufficient for a severe thunderstorm or two. Right now best threat area still looks to be southern areas, south of highway 50 and east of I-25. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 307 PM MDT Tue Aug 21 2018 Wedensday night-Friday night...Moderate west flow aloft across the area Wednesday night becomes northwest Thursday morning, which slowly moderates Thursday night and Friday, as a broad upper trough translates across the Northern Rockies early Thursday morning, and upper level ridging builds back across the Great Basin and Rockies through Friday. Models remain in good agreement of upper trough axis translating across the area Wednesday evening, with much drier air and subsident air working into the region behind the trough Thursday and Friday. With that said, should see scattered showers and storms across the higher terrain Wednesday afternoon, spreading east across the Eastern Plains late Wednesday and evening, with pops diminishing from west to east through the late evening and overnight hours, save for some possible showers across the ContDvd Wednesday night within the developing northwest flow. Breezy west to northwest flow helps to dry the lower levels of the atmosphere Thursday and Friday, with only isolated afternoon and evening pops in the forecast across the higher terrain. With the drier air working into the region, overnight lows could be on the cool side, with the potential for strong radiational cooling, with highs expected to warm back to at and above seasonal levels in the mid 80s to mid 90s across the lower elevations, and mainly in the 60s and 70s across the higher terrain. Saturday-Tuesday...West to southwest flow aloft progged across the region for the weekend and into early next week, as more energy translating across the Pac Northwest through the Northern Tier, pushes the upper high pressure across the Southern High Plains. This will open the door for more monsoonal moisture to spread back across the Rockies. The best available moisture continues to progged along and west of the ContDvd, keeping the best chances of precipitation over the higher terrain into early next week. Temperatures look to remain at and above seasonal levels, with highs in the mid 80s to mid 90s across the lower elevations, and mainly in the 60s and 70s across the higher terrain. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 307 PM MDT Tue Aug 21 2018 Thunderstorms will continue to spread off the mountains into the KCOS, KALS and KPUB terminals through 01z, resulting in brief VFR to MVFR cigs/vis with -TSRA if impacted directly by thunderstorms. Activity may come in a couple rounds for KCOS and KPUB and will keep VCSH/VCTS in the TAFs through at least 06z. Stratus will develop across the plains with IFR to MVFR conditions expected at KCOS and KPUB towards morning. These conditions may linger through 15-16z for both terminals. KALS will see most activity diminish through the evening hours with VFR conditions expected overnight. Another round of thunderstorms will develop over the mountains on Wednesday which will move eastward into the adjacent plains during the afternoon. Persistence of these thunderstorms will depend on how much surface heating takes place on Wednesday so will lean towards VCTS at KCOS and KPUB for now with best instability staying over the mountains through mid afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Aug 21, 11:26 AM MDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Tue Aug 21 2018 COZ058>089-093>099-221730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Tue Aug 21 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorm are expected to develop over the high terrain late this morning and continue east across the plains during the afternoon, lasting into the evening and overnight hours for the far southeast plains. All storms will have the potential to produce small hail, wind gusts to 40 mph, cloud to ground lightning, and heavy rain. Flash flooding is possible, especially with storms moving over burn scars and urban areas. Storms across the plains will have the potential to produce large hail up to the size of ping pong balls, and wind gusts to 60 mph late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms are expected Wednesday across the district. A few marginal severe storms will be possible, capable of producing hail up the the size of quarter and wind gusts up to 60 mph. The best chance for the stronger storms will be along and south of Highway 50. Over the remainder of the region, thunderstorms will be capable of locally heavy rain, small hail and gusty winds to 45 mph. Through the remainder of the week, thunderstorm coverage will be more isolated, Storms will be capable of gusty winds and small hail, along with dangerous cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across all of south central and southeast Colorado this afternoon and evening. 31/31
In the hours before
Special weather statement, Aug 21, 2:06 PM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT TUE AUG 21 2018
COZ074-075-087-088-212045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
206 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT...
At 204 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 27 miles west of Trinidad, moving northeast at 20 mph.
Dime size hail, winds in excess of 40 mph, heavy rain and lightning
are expected with this storm.
Locations impacted include...
Stonewall, Gulnare, Boncarbo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3704 10503 3713 10513 3749 10483 3737 10467
3721 10456
TIME...MOT...LOC 2004Z 230DEG 19KT 3715 10500
lwSpecial weather statement, Aug 21, 2:16 PM MDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
216 PM MDT TUE AUG 21 2018
COZ058>060-212100-
Leadville Vicinity/Lake County Below 11000 Ft CO-
Western Mosquito Range/East Lake County Above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
216 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAKE COUNTY UNTIL 300 PM
MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Turquoise Lake, or 46 miles east of Glenwood
Springs, moving east at 35 mph.
Dime size hail, winds in excess of 40 mph, locally heavy rain and
lightning are possible hazards with this storm.
Locations impacted include...
Leadville, Fremont Pass, Climax, Turquoise Lake and Leadville North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3935 10636 3936 10630 3935 10629 3938 10622
3938 10614 3937 10615 3932 10615 3932 10617
3931 10618 3923 10617 3923 10650 3926 10648
3930 10650 3931 10648 3932 10644 3935 10643
3938 10640
TIME...MOT...LOC 2014Z 260DEG 30KT 3932 10651
lwSpecial weather statement, Aug 21, 4:06 PM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT TUE AUG 21 2018
COZ074-088-094-099-212300-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
406 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHERN
LAS ANIMAS COUNTIES UNTIL 500 PM MDT...
At 404 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Segundo to 18 miles
southwest of Kim. Movement was east at 25 mph.
Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
will be possible weather hazards.
Locations impacted include...
Trinidad, Cokedale, Branson, Starkville, Raton Pass and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3719 10468 3718 10308 3700 10343 3699 10481
3699 10492
TIME...MOT...LOC 2204Z 257DEG 24KT 3704 10488 3703 10355
lwSpecial weather statement, Aug 21, 4:35 PM MDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Pueblo CO 435 PM MDT TUE AUG 21 2018 COZ088-094-099-212330- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 435 PM MDT TUE AUG 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHERN LAS ANIMAS COUNTIES UNTIL 530 PM MDT... At 433 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Boncarbo to 11 miles southeast of Kim. Movement was northeast at 25 mph. Dime size hail, wind gusts up to 50 mph, heavy rain, and lightning are all possible weather hazards with these storms. Locations impacted include... Trinidad, Pritchett, Cokedale, Kim, Model, Hoehne and Tyrone. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3752 10436 3739 10268 3704 10301 3715 10473 TIME...MOT...LOC 2233Z 224DEG 20KT 3724 10462 3712 10322 lw
Special weather statement, Aug 21, 5:35 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
535 PM MDT TUE AUG 21 2018
COZ094-097>099-220015-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
535 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES UNTIL 615 PM MDT...
At 534 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles southwest of Higbee to 12 miles east
of Kim. Movement was northeast at 55 mph.
Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
are all possible weather hazards with this storm.
Locations impacted include...
Pritchett and Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3788 10303 3783 10270 3749 10264 3708 10331
3733 10382
TIME...MOT...LOC 2334Z 224DEG 47KT 3752 10361 3725 10312
lwSpecial weather statement, Aug 21, 5:51 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
551 PM MDT TUE AUG 21 2018
COZ099-220045-
Springfield Vicinity/Baca County CO-
551 PM MDT TUE AUG 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACA COUNTY UNTIL 645 PM
MDT...
At 550 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Stonington to 6 miles west of
Campo. Movement was north at 20 mph.
Dime size hail, wind gusts up to 50 mph, heavy rain and lightning
are all possible weather hazards with these storms.
Locations impacted include...
Walsh, Vilas, Campo and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 10205 3699 10213 3700 10273 3733 10292
3750 10205
TIME...MOT...LOC 2350Z 176DEG 16KT 3707 10217 3708 10270
lwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Aug 21, 6:28 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Aug 21, 7:03 PM MDT | Special Weather Statement | PUB | Saguache | 42 min |
| Aug 22, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| Aug 22, 5:28 PM MDT | Special Weather Statement | PUB | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.